RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 2, Pages 317–320 (Mi mz544)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Differential and Geometric Properties of Sobolev Mappings

A. D.-O. Ukhlov

Novosibirsk State University

DOI: https://doi.org/10.4213/mzm544

Full text: PDF file (242 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:2, 291–294

Bibliographic databases:

UDC: 517.518+517.54
Received: 30.05.2003

Citation: A. D.-O. Ukhlov, “Differential and Geometric Properties of Sobolev Mappings”, Mat. Zametki, 75:2 (2004), 317–320; Math. Notes, 75:2 (2004), 291–294

Citation in format AMSBIB
\Bibitem{Ukh04}
\by A.~D.-O.~Ukhlov
\paper Differential and Geometric Properties of Sobolev Mappings
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 2
\pages 317--320
\mathnet{http://mi.mathnet.ru/mz544}
\crossref{https://doi.org/10.4213/mzm544}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054565}
\zmath{https://zbmath.org/?q=an:1117.46025}
\elib{http://elibrary.ru/item.asp?id=5976313}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 2
\pages 291--294
\crossref{https://doi.org/10.1023/B:MATN.0000015047.89501.b1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220006100032}


Linking options:
  • http://mi.mathnet.ru/eng/mz544
  • https://doi.org/10.4213/mzm544
  • http://mi.mathnet.ru/eng/mz/v75/i2/p317

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gol'dshtein V., Ukhlov A., “About homeomorphisms that induce composition operators on Sobolev spaces”, Complex Variables and Elliptic Equations, 55:8–10 (2010), 833–845  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Ukhlov A., Vodop'yanov S.K., “Mappings with bounded (P, Q)-distortion on Carnot groups”, Bull Sci Math, 134:6 (2010), 605–634  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. S. K. Vodopyanov, “Regularity of mappings inverse to Sobolev mappings”, Sb. Math., 203:10 (2012), 1383–1410  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:98
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020